Communications in Mathematical Physics

, Volume 195, Issue 1, pp 195–211

Quantum Symmetry Groups of Finite Spaces

  • Shuzhou Wang

DOI: 10.1007/s002200050385

Cite this article as:
Wang, S. Comm Math Phys (1998) 195: 195. doi:10.1007/s002200050385

Abstract:

We determine the quantum automorphism groups of finite spaces. These are compact matrix quantum groups in the sense of Woronowicz.

Dedicated to Marc A. Rieffel on the occasion of his sixtieth birthday

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Shuzhou Wang
    • 1
  1. 1.Department of Mathematics, University of California, Berkeley, CA 94720, USA.¶E-mail: szwang@math.berkeley.eduUS